Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 4247365, 5 pages
https://doi.org/10.1155/2017/4247365
Research Article

Odd Periodic Solutions of Fully Second-Order Ordinary Differential Equations with Superlinear Nonlinearities

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Correspondence should be addressed to Yongxiang Li; nc.ude.unwn@xyil

Received 17 January 2017; Revised 2 June 2017; Accepted 26 July 2017; Published 23 August 2017

Academic Editor: Lishan Liu

Copyright © 2017 Yongxiang Li and Lanjun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongxiang Li and Lanjun Guo, “Odd Periodic Solutions of Fully Second-Order Ordinary Differential Equations with Superlinear Nonlinearities,” Journal of Function Spaces, vol. 2017, Article ID 4247365, 5 pages, 2017. https://doi.org/10.1155/2017/4247365.